| Model Number |
GIF-H180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found there was residue on the objective lens.Based on the results of the investigation, olympus confirmed the device had foreign material, but the type of material or root cause cannot be identified.A definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The gastrointestinal videoscope was returned to olympus with a reported complaint of foggy light guide lens; this does not indicate an mdr reportable event.However, an mdr reportable failure was found during testing at the service center, there was residue on the objective lens.